Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Melbourne, FL

March 1, 2011

NWS Melbourne, FL issued this small craft advisory at Mar 1, 2011, 4:10 AM EST. It took effect at Mar 1, 2011, 12:00 PM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 4:10 AM EST (09:10 UTC)
In effect from
Mar 1, 2011, 12:00 PM EST
Expired
Mar 6, 2011, 4:00 PM EST
In force
5 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WHUS72 KMLB 010910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST TUE MAR 1 2011


AMZ550-552-012100-
/O.NEW.KMLB.SC.Y.0009.110301T1700Z-110302T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
410 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM EST
WEDNESDAY. 

WINDS AND SEAS: WINDS WILL BECOME NORTHERLY AND INCREASE TO
AROUND 20 KNOTS THIS AFTERNOON BEHIND A COLD FRONT...THEN VEER
TOWARD THE NORTHEAST TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET BY
LATE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-012100-
/O.NEW.KMLB.SC.Y.0009.110301T1700Z-110304T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
410 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM EST
FRIDAY. 

WINDS AND SEAS: WINDS WILL SHIFT TO NORTHWEST THEN NORTHEAST AND
INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE
THIS AFTERNOON BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET
NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER
TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET
NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-012100-
/O.NEW.KMLB.SC.Y.0009.110302T0000Z-110304T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
410 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST FRIDAY. 

WINDS AND SEAS: WINDS WILL SHIFT TO NORTHWEST THEN NORTHEAST AND
INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE
THIS AFTERNOON BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET
NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER
TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET
NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
523 
WHUS72 KMLB 012011
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EST TUE MAR 1 2011

AMZ550-552-021500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110302T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
311 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

WINDS AND SEAS: NORTH WINDS WILL INCREASE TO 20 KNOTS AND SHIFT TO
NORTHEAST OVERNIGHT. SEAS UP TO 6 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-021500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
311 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

WINDS AND SEAS: WINDS WILL SHIFT TO NORTH AND NORTHEAST AND
INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE
BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE
AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST
ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP
TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-021500-
/O.CON.KMLB.SC.Y.0009.110302T0000Z-110304T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
311 PM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY. 

WINDS AND SEAS: WINDS WILL SHIFT TO NORTH THEN NORTHEAST AND
INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE
BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE
AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST
ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP
TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


CRISTALDI
592 
WHUS72 KMLB 021507
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 AM EST WED MAR 2 2011

AMZ550-552-022100-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-110302T1500Z/
/O.NEW.KMLB.SC.Y.0010.110302T1507Z-110302T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1007 AM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

WINDS AND SEAS: ALTHOUGH WINDS WILL DECREASE TO BELOW 20 KNOTS
SEAS WILL REMAIN AT 5 TO 7 FEET THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-022100-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1007 AM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

WINDS AND SEAS: ALTHOUGH WINDS WILL DECREASE TO BELOW 20 KNOTS 
SEAS WILL REMAIN AT 5 TO 7 FEET AND TO 9 FEET OFFSHORE AND IN THE
GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
371 
WHUS72 KMLB 022124
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EST WED MAR 2 2011

AMZ550-552-022230-
/O.EXP.KMLB.SC.Y.0010.000000T0000Z-110302T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
424 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

WHILE CONDITIONS HAVE DROPPED BELOW ADVISORY CRITERIA...ELEVATED
NORTHEAST TO EAST WINDS UP TO 15 TO 20 KNOTS WILL KEEP SEAS UP TO
4 TO 6 FEET.

$$

AMZ555-570-572-575-030900-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
424 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

WINDS AND SEAS: NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL BECOME
MORE EAST TONIGHT AND INCREASE TO AROUND 20 KNOTS. THESE ELEVATED
EASTERLY WINDS WILL BUILD SEAS UP TO 7 TO 10 FEET OFFSHORE AND IN
THE GULF STREAM INTO LATE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WEITLICH
990 
WHUS72 KMLB 030833
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EST THU MAR 3 2011

AMZ550-552-040900-
/O.EXB.KMLB.SC.Y.0009.110303T1500Z-110305T1000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
333 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
EST SATURDAY...

WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND
20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7
FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-040900-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
333 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND
20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 8 TO
11 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-040900-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-110305T1000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
333 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY...

WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND
20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 6 TO
9 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
928 
WHUS72 KMLB 040837
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
337 AM EST FRI MAR 4 2011

AMZ550-552-555-050900-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110305T1000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
337 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL OCCASIONALLY BE
SUSTAINED AT AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL
BUILD SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-050900-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
337 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

WINDS AND SEAS: EAST WINDS WILL BE AROUND 20 KNOTS AND GUSTY. THESE
ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7 TO 10 FEET
OFFSHORE AND IN THE GULF STREAM THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
425 
WHUS72 KMLB 050314
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 PM EST FRI MAR 4 2011

AMZ550-552-555-051500-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1014 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL OCCASIONALLY BE
SUSTAINED AT AROUND 20 KNOTS OVERNIGHT. THESE ELEVATED EASTERLY
WINDS WILL KEEP SEAS UP TO 7 TO 9 FEET INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-051500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1014 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

WINDS AND SEAS: EAST WINDS WILL BE AROUND 20 KNOTS AND GUSTY. THESE
ELEVATED EASTERLY WINDS SUSTAIN SEAS UP TO 8 TO 11 FEET OFFSHORE
AND IN THE GULF STREAM THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
093 
WHUS72 KMLB 050917
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
417 AM EST SAT MAR 5 2011

AMZ570-572-575-051500-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T1700Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
417 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY...

WINDS AND SEAS: EAST TO SOUTHEAST WINDS WILL BE AROUND 20 KNOTS 
AND GUSTY. THESE ELEVATED EASTERLY WINDS WILL SUSTAIN SEAS UP TO
7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-051500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
417 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

WINDS AND SEAS: EAST TO SOUTHEAST WINDS WILL BE 15 TO 20 KNOTS AND
GUSTY. THESE ELEVATED EASTERLY WINDS WILL KEEP SEAS UP TO 5 TO 8 
FEET THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
167 
WHUS72 KMLB 051526
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 AM EST SAT MAR 5 2011

AMZ550-552-555-051630-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1026 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

AMZ570-572-575-052330-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T1700Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1026 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
676 
WHUS72 KMLB 052130
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EST SAT MAR 5 2011

AMZ570-572-575-062100-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
322 
WHUS72 KMLB 062100
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EST SUN MAR 6 2011

AMZ570-572-575-070300-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-110306T2100Z/
/O.NEW.KMLB.SW.Y.0003.110306T2100Z-110307T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
400 PM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:30 PM EST, 5 hours 40 minutes earlier.

Area forecast discussion, Feb 28, 10:30 PM EST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 PM EST MON FEB 28 2011

.DISCUSSION...

WEST TO SOUTHWEST FLOW WILL CONTINUE AHEAD OF APPROACHING FRONTAL
BOUNDARY CURRENTLY LOCATED ACROSS CENT GA AND SE AL. SHOULD SEE SOME
LOW CLOUDS MOVE INTO NORTHERN SECTIONS OVERNIGHT OTHERWISE MOSTLY
CLEAR. THINK MOST OF THE SHOWER ACTIVITY WILL HOLD OFF UNTIL
DAYLIGHT MORNING HOURS. STEADY W/SW WINDS WILL KEEP TEMPS IN THE
L/M60S...ABOUT 10F ABOVE CLIMO.

TUESDAY...(PREVIOUS) PUSHED BY A STOUT H85-H50 SHORTWAVE...THE FRONT
WILL MAKE STEADY PROGRESS THROUGH THE CENTRAL PENINSULA THRU THE
DAY.  LIMITED INSTABILITY OVER THE NRN HALF OF THE CWA DUE TO THE
EARLIER ARRIVAL OF CLOUD COVER AND SUBSEQUENT WINDSHIFT BEHIND THE
FRONT...MAX TEMPS IN THE 70S WILL LIMIT PRECIP TO SHRAS ONLY.
BETTER HEATING OVER THE SRN CWA DUE TO LONGER DURATION OF SW FLOW AN
LOWER INITIAL CLOUD COVER.  MAX TEMPS IN THE L/M80S MAY GENERATE
ENOUGH INSTABILITY TO ALLOW ISOLD TSRAS TO DVLP.  HOWEVER...DYNAMIC
SUPPORT WILL BE LIMITED AS THE PARENT LOW RACES INTO THE CANADIAN
MARITIMES...SO STRONG STORM POTENTIAL WILL BE LOW.

&&

.AVIATION...
BTWN 06Z-12Z...AREAS IFR CIGS/MVFR VSBYS IN STRATUS/PATCHY GROUND
FOG. LOW CIGS WILL PERSIST AT LEAST THRU 15Z. FRONT WILL CROSS
TERMINALS FROM NW-SE WITH SCT MVFR SHRAS WITH ISOLD TSRA POSS AT
MLB/VRB AFT 18Z. SFC/BNDRY LYR WNDS WILL VEER RAPIDLY TO THE N/NE
BEHIND THE FRONT.

&&

.MARINE...
NO SIG CHANGES TO CURRENT COASTAL WATERS FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  70  55  71 /  30  50  10   0
MCO  63  79  56  76 /  20  50  10   0
MLB  63  77  62  74 /  10  50  20   0
VRB  62  80  62  75 /  10  40  20  10
LEE  63  76  53  75 /  30  50  10   0
SFB  64  77  55  75 /  20  50  10   0
ORL  63  78  57  75 /  20  50  10   0
FPR  62  79  63  75 /  10  40  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

KELLY/WEITLICH
Hazardous weather outlook, Feb 28, 5:48 PM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
548 PM EST MON FEB 28 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-010500-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
548 PM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...DENSE FOG/SMOKE IMPACT...
A LARGE BRUSH FIRE NEAR THE VOLUSIA AND BREVARD COUNTY LINE IS
PRODUCING HEAVY SMOKE WHICH HAS PROMPTED THE CLOSURE OF
INTERSTATE 95 AND US 1 IN THIS AREA. IF THESE ROADWAYS ARE
REOPENED LATER THIS EVENING...DRIVERS SHOULD CONTINUE TO BE ON
ALERT FOR RAPIDLY DECREASING VISIBILITIES DUE TO SMOKE MIXING WITH
PATCHY FOG THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A FRONTAL BOUNDARY WILL MOVE THROUGH THE STATE ON TUESDAY
STALLING OUT ACROSS SOUTH FLORIDA BY WEDNESDAY MORNING. THE FRONT
WILL GENERATE SCATTERED SHOWERS ACROSS THE REGION THROUGH
WEDNESDAY NIGHT AND THE POSSIBILITY FOR A FEW THUNDERSTORMS
TUESDAY AFTERNOON. NORTHEAST WINDS AND SEAS WILL QUICKLY INCREASE
BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE
BEGINNING TUESDAY NIGHT THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.